# SDR CALA2015122401026

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 83,279 hours, 20,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15172158
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 800, STRINGER 8R & 9R, BELT FRAME CRACKED AT INBD RIVET.  CUT OUT DAMAGED SECTION OF FRAME & INSTALLED REPAIR.  INITIATED A ZONE 3 DIP OF A RIVETED FRAME REPAIR TO RE-INSPECT AT 12 ,000 FLIGHT CYCLES FROM INSTALLATION OR 50,000 AIRFRAME CYCLES, WHICHEVER COMES FIRST IAW SRM 53-00-07 REPAIR 1.
